# SDR 2013FA0000141

- Difficulty date: March 1, 2013
- Submitted: March 1, 2013
- Operation: General aviation
- Aircraft: N1437H
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780160
- Aircraft time: 3,843 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 67054803
- Condition: Cracked
- Location: Nlg
- Part time: 3,843 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS IN FOR A ANNUAL INSPECTION,  FOUND NOSE GEAR TRUNNION WITH ABOUT A 5 INCH CRACK STARTING AT THE TOP, AFTER REMOVING THE TRUNNION YOU COULD SEE THE CRACK ON THE INSIDE ALSO.
